It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-15-2002, 05:56 PM   #1
Join Date: May 2002
Location: Hasbrouck Heights, NJ USA
Posts: 1
StrikerB HB User
Question New Medicaine?

My 7yr Old son was just put on Zonisamide / Zonegran. He has partial seizures. Do anyone have any experience with this "new" medicine

Sponsors Lightbulb
Old 05-15-2002, 06:16 PM   #2
Join Date: Apr 2002
Location: Williams, Az.usa
Posts: 377
Kokopelli HB User

Hi StrikerB

Welcome to healthboards hon zonagran? hmm I have not heard of it but I bet you can find some info from some of the other members here .. also another place might be on the american epilepsy society website.. not sure of the URL but you can do a search on that... hope that helps a little



Old 05-15-2002, 08:00 PM   #3
Beth's Mom
Join Date: May 2002
Location: Ohio
Posts: 92
Beth's Mom HB User

Try these sites...there are tons more under a web search:


Hope they help.
Beth's Mom

[This message has been edited by moderator2 (edited 05-15-2002).]

Old 05-25-2002, 03:48 PM   #4
Join Date: May 2002
Location: Arcadia, CA, USA
Posts: 3
Spunkey1 HB User

Hello StrikerB, I am 29 yrs old and just started taking zonegran 4 nights ago. I have not yet experienced any problems, and I actually feel pretty good, the only thing I realize is weird dreams at night, but it could just be all the anxiety and stress, cause this is all so new to me. Ive tried 3 other meds such as dilantin tegretol and topamax, I had bad experiences with them, so hopefully this is the on for me. I would love to hear how your son is doing on this drug,please try to write me back.

Thanx Spunkey1

[This message has been edited by Spunkey1 (edited 05-25-2002).]

Old 05-25-2002, 05:38 PM   #5
Junior Member
Join Date: Jun 2001
Location: Virginia Beach, VA US
Posts: 43
kutie HB User

Hello Spunkey. What kind of side effects did you have on Tegretol? That is what I am on... I am 27 - I had my 1st seizure at 21. It was my only one... I actually weaned myself off the medications (I know, that's bad!), and about 1.5 yrs ago, I had some weird twitching sensations, like I was going to have one. So I went to a neurologist and put me on a low dose of Tegretol. I am just curious as to what your side effects were. Also, did they mess with your menstrual cycles? Thanks!

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Knee injury led to cyst Play_Hard Knee & Hip Problems 6 10-09-2012 04:56 PM
seizures & high blood pressure. JACKIEY_0707 Pregnancy-Teen 3 04-21-2007 03:21 PM
Moved from 20mg to 40mg of Celexa hurting333 Anxiety 13 12-18-2006 09:47 AM
Medicaine? ~Nikita~ Epilepsy 1 12-14-2005 10:53 AM
spots dpope35 Skin Problems 1 08-16-2005 03:17 PM
Adrenal insufficiency due to prednisone use? mngirl Addison's Disease 3 02-15-2005 11:30 AM
ECT anyone? Outcst Depression 6 01-31-2004 08:23 PM
Med Suggestions VERACITY Pain Management 1 01-15-2004 02:38 PM
Anyone on meds ever feel like this? auntchilada Panic Disorders 2 10-01-2003 10:53 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:16 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!